Alert archive / California / Wind Advisories in 2017

Wind Advisory 37, NWS Sacramento, CA

December 4, 2017

NWS Sacramento, CA issued this wind advisory at Dec 4, 2017, 3:27 AM PST. It took effect at Dec 4, 2017, 8:00 AM PST. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Dec 4, 2017, 3:27 AM PST (11:27 UTC)
In effect from
Dec 4, 2017, 8:00 AM PST
Expired
Dec 5, 2017, 8:00 AM PST
In force
24 hr
Issued by
NWS Sacramento, CA

The text

As transmitted.

490 
WWUS76 KSTO 041127
NPWSTO

URGENT - WEATHER MESSAGE
National Weather Service Sacramento CA
327 AM PST Mon Dec 4 2017

...Freezing temperatures possible this week...

.A cold dry airmass filtering over the region will result in the
possibility of freezing morning temperatures in the valley early 
this week.

...Gusty winds into Tuesday morning...

.Gusty north winds in the Central Valley today becoming easterly
in the northern Sierra tonight. Gusts to around 40 mph possible in
the Sacramento Valley with gusts of 50 mph or greater possible
over the crest of the northern Sierra tonight.

CAZ019-064-050000-
/O.CAN.KSTO.FZ.A.0002.171206T1100Z-171206T1700Z/
/O.UPG.KSTO.FZ.A.0001.171205T1100Z-171205T1700Z/
/O.NEW.KSTO.FZ.W.0001.171205T1000Z-171205T1600Z/
Northern San Joaquin Valley-Clear Lake/Southern Lake County-
Including the cities of Stockton, Modesto, and Lakeport
327 AM PST Mon Dec 4 2017

...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM PST TUESDAY...
...FREEZE WATCH IS CANCELLED...

The National Weather Service in Sacramento has issued a Freeze
Warning, which is in effect from 2 AM to 8 AM PST Tuesday. The
Freeze Watch has been cancelled. The Freeze Watch is no longer in
effect. 

* TEMPERATURE...Coldest lows ranging from 28 to 32 degrees.

* IMPACTS...Freezing temperatures can damage or kill plants that 
  are sensitive to cold. Please check on the elderly and make 
  sure your animals have a warm shelter. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

Interact with us via social media
www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$

CAZ016>018-050000-
/O.CAN.KSTO.FZ.A.0002.171206T1100Z-171206T1700Z/
/O.NEW.KSTO.FZ.W.0001.171205T1000Z-171205T1600Z/
/O.NEW.KSTO.WI.Y.0037.171204T1600Z-171205T0200Z/
Central Sacramento Valley-Southern Sacramento Valley-
Carquinez Strait and Delta-
Including the cities of Chico, Oroville, Marysville/Yuba City, 
Sacramento, and Fairfield/Suisun
327 AM PST Mon Dec 4 2017

...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 6 PM PST
THIS EVENING...
...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM PST TUESDAY...
...FREEZE WATCH IS CANCELLED...

The National Weather Service in Sacramento has issued a Freeze
Warning, which is in effect from 2 AM to 8 AM PST Tuesday. A Wind
Advisory has also been issued. This Wind Advisory is in effect
from 8 AM this morning to 6 PM PST this evening. The Freeze Watch
has been cancelled. 

* TIMING...Gusty north winds today and freezing temperatures late
  tonight into early Tuesday.

* WINDS...North 15 to 25 mph with gusts around 40 mph.

* Temperature...Coldest lows ranging from 28 to 32.

* IMPACTS...Gusty winds can lead to difficult driving conditions
  for small cars and high profile vehicles. Freezing temperatures
  can damage or kill plants that are sensitive to cold. Please
  check on the elderly and make sure your animals have a warm
  shelter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

A Wind Advisory means that wind gusts of 40 mph are expected. 
Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

Interact with us via social media
www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$

CAZ015-050000-
/O.NEW.KSTO.WI.Y.0037.171204T1600Z-171205T0200Z/
Northern Sacramento Valley-
Including the cities of Redding and Red Bluff
327 AM PST Mon Dec 4 2017

...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 6 PM PST
THIS EVENING...

The National Weather Service in Sacramento has issued a Wind
Advisory, which is in effect from 8 AM this morning to 6 PM PST
this evening. 

* TIMING...Gusty north winds today.

* WINDS...North 15 to 25 mph with gusts around 40 mph.

* IMPACTS...Difficult driving conditions for small cars and high 
  profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that wind gusts of 40 mph are expected. 
Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

Interact with us via social media
www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$

CAZ068-069-050000-
/O.NEW.KSTO.WI.Y.0037.171205T0200Z-171205T1600Z/
Western Plumas County/Lassen Park-
West Slope Northern Sierra Nevada-
Including the cities of Chester, Quincy, and Blue Canyon
327 AM PST Mon Dec 4 2017

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 8 AM PST
TUESDAY...

The National Weather Service in Sacramento has issued a Wind
Advisory, which is in effect from 6 PM this evening to 8 AM PST
Tuesday. 

* TIMING...Tonight into Tuesday morning.

* WINDS...Easterly 20 to 40 mph with gust of 50 to 60 mph, 
  especially through the passes and along ridgetops.

* IMPACTS...Difficult driving conditions for small cars and
  high profile vehicles. Local tree damage and power outages
  possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that wind gusts of 40 mph are expected. 
Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

Interact with us via social media
www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$
4 follow-up statements
818 
WWUS76 KSTO 042211
NPWSTO

URGENT - WEATHER MESSAGE
National Weather Service Sacramento CA
211 PM PST Mon Dec 4 2017

...Freezing temperatures possible this week...

.A cold dry airmass filtering over the region will result in the
possibility of freezing morning temperatures in the valley early
this week.

...Gusty winds into Tuesday morning...

.Gusty north winds in the Central Valley today becoming easterly
in the northern Sierra tonight. Gusts to around 45 mph possible 
in the Sacramento Valley through early evening with gusts of 50 
mph or greater possible over the crest of the northern Sierra 
tonight.

CAZ016>018-051200-
/O.CON.KSTO.FZ.W.0001.171205T1000Z-171205T1600Z/
/O.CON.KSTO.WI.Y.0037.000000T0000Z-171205T0200Z/
Central Sacramento Valley-Southern Sacramento Valley-
Carquinez Strait and Delta-
Including the cities of Chico, Oroville, Marysville/Yuba City, 
Sacramento, and Fairfield/Suisun
211 PM PST Mon Dec 4 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING...
...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM PST
TUESDAY...

* TIMING...Gusty north winds today and freezing temperatures 
  late tonight into early Tuesday. 

* WINDS...North 15 to 25 mph with gusts around 40 mph.

* Temperature...Coldest lows ranging from 28 to 32.

* IMPACTS...Gusty winds can lead to difficult driving conditions 
  for small cars and high profile vehicles. Freezing 
  temperatures can damage or kill plants that are sensitive to 
  cold. Please check on the elderly and make sure your animals 
  have a warm shelter. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

A Wind Advisory means that wind gusts of 40 mph are expected.
Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

Interact with us via social media
www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$

CAZ019-064-051200-
/O.CON.KSTO.FZ.W.0001.171205T1000Z-171205T1600Z/
Northern San Joaquin Valley-Clear Lake/Southern Lake County-
Including the cities of Stockton, Modesto, and Lakeport
211 PM PST Mon Dec 4 2017

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM PST
TUESDAY...

* TEMPERATURE...Coldest lows ranging from 28 to 32 degrees.

* IMPACTS...Freezing temperatures can damage or kill plants that 
  are sensitive to cold. Please check on the elderly and make 
  sure your animals have a warm shelter. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

Interact with us via social media
www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$

CAZ015-050200-
/O.CON.KSTO.WI.Y.0037.000000T0000Z-171205T0200Z/
Northern Sacramento Valley-
Including the cities of Redding and Red Bluff
211 PM PST Mon Dec 4 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING...

* TIMING...Gusty north winds today.

* WINDS...North 15 to 25 mph with gusts around 40 mph.

* IMPACTS...Difficult driving conditions for small cars and high 
  profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that wind gusts of 40 mph are expected.
Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

Interact with us via social media
www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$

CAZ068-069-051200-
/O.CON.KSTO.WI.Y.0037.171205T0200Z-171205T1600Z/
Western Plumas County/Lassen Park-
West Slope Northern Sierra Nevada-
Including the cities of Chester, Quincy, and Blue Canyon
211 PM PST Mon Dec 4 2017

...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 8 AM
PST TUESDAY...

* TIMING...Tonight into Tuesday morning.

* WINDS...Easterly 20 to 40 mph with gust of 50 to 60 mph, 
  especially through the passes and along ridgetops. 

* IMPACTS...Difficult driving conditions for small cars and high 
  profile vehicles. Local tree damage and power outages 
  possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that wind gusts of 40 mph are expected.
Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

Interact with us via social media
www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$
806 
WWUS76 KSTO 050202
NPWSTO

URGENT - WEATHER MESSAGE
National Weather Service Sacramento CA
602 PM PST Mon Dec 4 2017

...Freezing temperatures possible this week...

.A cold dry airmass over the region will result in the 
possibility of freezing morning temperatures in the valley early 
this week.

...Gusty winds into Tuesday morning...

.Gusty easterly winds in the northern Sierra tonight. Gusts to 
50 mph or greater possible over the crest of the northern Sierra 
tonight.

CAZ016-050315-
/O.CAN.KSTO.FZ.W.0001.171205T1000Z-171205T1600Z/
/O.EXP.KSTO.WI.Y.0037.000000T0000Z-171205T0200Z/
Central Sacramento Valley-
Including the cities of Chico, Oroville, and Marysville/Yuba City
602 PM PST Mon Dec 4 2017

...WIND ADVISORY WILL EXPIRE AT 6 PM PST THIS EVENING...
...FREEZE WARNING IS CANCELLED...

The National Weather Service in Sacramento has cancelled the
Freeze Warning. Enough wind tonight is expected to keep
temperatures from falling below the mid 30s...therefore the freeze
warning has been cancelled.

Winds have decrease below advisory levels therefore the wind
advisory will be allow to expire. Local gusty winds may occur over
the far western side overnight.

$$

CAZ017-018-051400-
/O.EXP.KSTO.WI.Y.0037.000000T0000Z-171205T0200Z/
/O.CON.KSTO.FZ.W.0001.171205T1000Z-171205T1600Z/
Southern Sacramento Valley-Carquinez Strait and Delta-
Including the cities of Sacramento and Fairfield/Suisun
602 PM PST Mon Dec 4 2017

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM PST
TUESDAY...
...WIND ADVISORY WILL EXPIRE AT 6 PM PST THIS EVENING...

* Temperature...Coldest lows ranging from 28 to 32.

* IMPACTS...Freezing temperatures can damage or kill plants that 
  are sensitive to cold. Please check on the elderly and make sure
  your animals have a warm shelter. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

Interact with us via social media www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$

CAZ015-050315-
/O.EXP.KSTO.WI.Y.0037.000000T0000Z-171205T0200Z/
Northern Sacramento Valley-
Including the cities of Redding and Red Bluff
602 PM PST Mon Dec 4 2017

...WIND ADVISORY WILL EXPIRE AT 6 PM PST THIS EVENING...

Winds have decrease below advisory levels therefore the wind 
advisory will be allow to expire.

$$

CAZ019-064-051400-
/O.CON.KSTO.FZ.W.0001.171205T1000Z-171205T1600Z/
Northern San Joaquin Valley-Clear Lake/Southern Lake County-
Including the cities of Stockton, Modesto, and Lakeport
602 PM PST Mon Dec 4 2017

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM PST
TUESDAY...

* TEMPERATURE...Coldest lows ranging from 28 to 32 degrees.

* IMPACTS...Freezing temperatures can damage or kill plants that 
  are sensitive to cold. Please check on the elderly and make 
  sure your animals have a warm shelter. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

Interact with us via social media www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$

CAZ068-069-051400-
/O.CON.KSTO.WI.Y.0037.000000T0000Z-171205T1600Z/
Western Plumas County/Lassen Park-
West Slope Northern Sierra Nevada-
Including the cities of Chester, Quincy, and Blue Canyon
602 PM PST Mon Dec 4 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST TUESDAY...

* TIMING...Tonight into Tuesday morning.

* WINDS...Easterly 20 to 40 mph with gust of 50 to 60 mph, 
  especially through the passes and along ridgetops. 

* IMPACTS...Difficult driving conditions for small cars and high 
  profile vehicles. Local tree damage and power outages 
  possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that wind gusts of 40 mph are expected.
Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

Interact with us via social media www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$
240 
WWUS76 KSTO 050206
NPWSTO

URGENT - WEATHER MESSAGE
National Weather Service Sacramento CA
606 PM PST Mon Dec 4 2017

...Freezing temperatures possible this week...

.A cold dry airmass over the region will result in the
possibility of freezing morning temperatures in the valley early
this week.

...Gusty winds into Tuesday morning...

.Gusty easterly winds in the northern Sierra tonight. Gusts to
50 mph or greater possible over the crest of the northern Sierra
tonight.

CAZ017>019-064-051015-
/O.CON.KSTO.FZ.W.0001.171205T1000Z-171205T1600Z/
Southern Sacramento Valley-Carquinez Strait and Delta-
Northern San Joaquin Valley-Clear Lake/Southern Lake County-
Including the cities of Sacramento, Fairfield/Suisun, Stockton, 
Modesto, and Lakeport
606 PM PST Mon Dec 4 2017

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM PST
TUESDAY...

* TEMPERATURE...Coldest lows ranging from 28 to 32 degrees.

* IMPACTS...Freezing temperatures can damage or kill plants that 
  are sensitive to cold. Please check on the elderly and make 
  sure your animals have a warm shelter. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

Interact with us via social media www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$

CAZ068-069-051015-
/O.CON.KSTO.WI.Y.0037.000000T0000Z-171205T1600Z/
Western Plumas County/Lassen Park-
West Slope Northern Sierra Nevada-
Including the cities of Chester, Quincy, and Blue Canyon
606 PM PST Mon Dec 4 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST TUESDAY...

* TIMING...Tonight into Tuesday morning.

* WINDS...Easterly 20 to 40 mph with gust of 50 to 60 mph, 
  especially through the passes and along ridgetops. 

* IMPACTS...Difficult driving conditions for small cars and high 
  profile vehicles. Local tree damage and power outages 
  possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that wind gusts of 40 mph are expected.
Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

Interact with us via social media www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$
033 
WWUS76 KSTO 051130
NPWSTO

URGENT - WEATHER MESSAGE
National Weather Service Sacramento CA
330 AM PST Tue Dec 5 2017

CAZ017>019-064-051230-
/O.CAN.KSTO.FZ.W.0001.000000T0000Z-171205T1600Z/
Southern Sacramento Valley-Carquinez Strait and Delta-
Northern San Joaquin Valley-Clear Lake/Southern Lake County-
Including the cities of Sacramento, Fairfield/Suisun, Stockton, 
Modesto, and Lakeport
330 AM PST Tue Dec 5 2017

...FREEZE WARNING IS CANCELLED...

The National Weather Service in Sacramento has cancelled the
Freeze Warning. 

North winds are keeping temperatures in the mid 30s to mid 40s.

Interact with us via social media
www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$

CAZ068-069-051600-
/O.CON.KSTO.WI.Y.0037.000000T0000Z-171205T1600Z/
Western Plumas County/Lassen Park-
West Slope Northern Sierra Nevada-
Including the cities of Chester, Quincy, and Blue Canyon
330 AM PST Tue Dec 5 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING...

* TIMING...Through early this morning.

* WINDS...Easterly 20 to 40 mph with gust of 50 to 60 mph or
  higher, especially through the passes and along ridgetops. 

* IMPACTS...Difficult driving conditions for small cars and high 
  profile vehicles. Local tree damage and power outages 
  possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that wind gusts of 40 mph are expected.
Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

Interact with us via social media
www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sacramento, CA wrote its last area forecast discussion before this wind advisory went out at Dec 3, 10:30 PM PST, 4 hours 57 minutes earlier.

Area forecast discussion, Dec 3, 10:30 PM PST, 4 hours 57 minutes before
Area Forecast Discussion
National Weather Service Sacramento CA
1030 PM PST Sun Dec 3 2017

.Synopsis...
Dry weather Monday through the week with breezy north winds
Monday and cold morning lows.

&&

.Discussion...
Update: Short wave just off the N coast at press time will be
working Swd on the backside (W side) of the interior West trof
tonight and Mon resulting in tight Nly pressure gradients and gusty
Nly winds. Current MFR-SAC gradient is about 8 mbs and forecast to
increase to about 11-12 mbs Mon morning. NAM 925 mbs increase to
over 40 kts in the Napa/Solano Co area Mon morning and it looks as
if the strongest winds in our CWA will be in Srn Lake, Wrn Colusa,
Wrn Yolo and Solano counties. These winds will be shifting west of
our CWA and offshore during the day. Surface high pressure building
in behind the trof axis will also cause strong Ely gradients and
katabatic winds over the Sierra Mon night into Tue morning as well.
First widespread freezing overnite min temps possible as well in the
Valley as winds subside Tue/Wed.   JHM

Cold front has moved east of the area and drier air is moving
into the region. Behind the front tonight into Monday the surface
gradient will increase and produce breezy to locally windy
conditions in the valley for Monday. The strongest winds are
expected over the west side of the valley and over Southern Lake
County where some gusts could be up 35 mph in the valley and up to
40 mph over Southern Lake County. Stronger northeast to east
winds will develop over the western slopes Monday night into
Tuesday where some of the favored windy locations could see gusts
around 50 mph.

Cold air advecting into the region behind the front will lead to
colder nighttime temperatures this week. The coldest mornings
look like they will be on Tuesday and Wednesday where some
locations in the valley could drop to around freezing or below.
Initially have issued the watch for the Northern San Joaquin
Valley and Southern Lake County since it looks like there might be
enough wind Monday night within the Sacramento Valley to prevent
any widespread freezing temperatures. Tuesday night into Wednesday
the winds will be lighter in the Sacramento Valley so have
expanded the Freeze Watch further northward during that time
period.

&&
.EXTENDED DISCUSSION (Thursday THROUGH Sunday)

High pressure continues to dominate through at least the weekend
bringing dry, mild weather to interior NorCal. Above normal
daytime temperatures expected for early December as the upper
level ridge continues to amplify. Overnight temperatures will be a
few degrees below normal through Friday due to clear skies &
light winds allowing strong radiational cooling. HEC

&&

.AVIATION...

VFR conditions at all TAF sites. Could see MVFR/IFR conditions
over the Sierra through 20z due to lingering precipitation. North
winds generally less than 10 kts today. Winds increasing after 6z
Monday in Sacramento valley with gusts 20-25 kts possible north of
Sacramento. HEC

&&

.STO WATCHES/WARNINGS/ADVISORIES...
Freeze Watch from late Monday night through Tuesday morning for
Clear Lake/Southern Lake County-Northern San Joaquin Valley-
Southern Sacramento Valley.

Freeze Watch from late Tuesday night through Wednesday morning
for Carquinez Strait and Delta-Central Sacramento Valley-Clear
Lake/Southern Lake County-Northern San Joaquin Valley-Southern
Sacramento Valley.

&&

The office that day

Everything else NWS Sacramento, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 4, 3:27 AM PSTFreeze WarningSTO24 hr

Nearby

Wind Advisories in California, 2017Every wind advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.